# SDR FDEA2020060101081

- Difficulty date: May 30, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT / LONGERON SPLICE AT STATION 1537 LONGERON 44 RIGHT HAND FOUND CRACK. CENTER CARGO COMPARTMENT CRACKED LONGERON SPLCE AT STATION 1537 LONGERON 44 RIGHT HAND, REMOVED AND REPLACED AS PER SRM 51-33-01-0G. LONGERON SPLICE FABRICATED AS PER DRAWING A5A7114 , REVISION J. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
